|elevated lactic acid levels
Aug 25, 2000
I recently was told that I have elevated lactic acid levels and should when I am more stable change some of my medications. I am going on an extended trip to Holland, four months and will not be able to switch until I return. My question is, is there anything I can do in the mean time to help my lactic acid levels to not increase? He mentioned Co-Q 10, riboflavin and L-Carnitine but no ammounts or wether all three need to be done simultaneously. Any help would be greatly appreciatied. Thank you, Todd Meszaros firstname.lastname@example.org
| Response from Dr. Henry
The following doses are in common use in the community (not supported by firm data):
co-enzyme Q 30 mg BID
N-acetyl cysteine 500 mg BID (twice a day)
L-carnitine 500 mg once or twice a day
riboflavin (vitamin B2) 50-100 mg/day
if you are in any way symptomatic (nausea, vomiting, bloating) or have increased liver enzymes then I would be more worried. Repeating the lactic acid under optimal conditions (no exercise for 6-12 hours before hand) is also recommended. Good luck. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling Lips A Sign Of Acute HIV Infection?
- Blisters After Licking Penis Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Neuropathy After Fingering Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.